# SDR FDEA2018091852550

- Difficulty date: September 15, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 97,074 hours, 41,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: NDA6012107
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR CUT OUT AFT LOWER SECTION PREVIOUS REPAIR SKIN EDGE HAS GOUGED. REMOVED EXISTING REPAIR DOUBLER LWR FWD CARGO DOOR CUT OUT IAW SRM 51-31-00. INSTALLED REPAIR DOUBLER LWR FWD CUTOUT IAW SRM 53-20-00. THIS IS A CLASS 2   REPAIR. MAJOR REPAIR.
